MathSciNet Relay Station
MathSciNet bibliographic data
MR1079871 (92a:22012) 22E30 (43A80)
Hansen, Mogens Lemvig Weak amenability of the universal covering group of ${\rm SU}(1,n)$. Math. Ann. 288 (1990), no. 3, 445–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement